# SDR ASAA2017033020322

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 40,344 hours, 12,012 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7300 · Engine Fuel and Control
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY083459
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 40,345 hours, 12,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUNNING FUEL LEAK FROM THE NR 2 ENGINE FUEL/OIL HEAT EXCHANGER DRAIN LINE.  ACFT GROUNDED. REMOVED AND REPLACED #2 ENGINE FUEL/OIL HEAT EXCHANGER IAW AMM 79-21-02,  STEPS 2.E.(1)-3.H.(1).  INSTALLATION FAILED STEP 3.G.(4)(H)30.  RUN ON TORQUE OF BOLTS (21) IS BELOW THE MINIMUM 2 INCH-POUNDS.  REMOVED AND REPLACED THE NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER UNIT IAW AMM 79-21-02-010-801-F00,  REMOVE AND REINSTALLED SERVO FUEL HEATER IAW AMM 73-11-07-000-801-F00,  AND AMM 73-11-07-400-801-F00. LEAK CHECKED GOOD.
